# SDR FOTR20181115010

- Difficulty date: November 15, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 56,225 hours, 19,954 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N300338
- Part serial: 000638
- Condition: Corroded
- Location: Rt Wing
- Part time: 56,225 hours, 19,954 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B MAIN FLAP HAS INTERNAL CORROSION AROUND FASTENERS HOLE APPROX WBL 493.
